Sweating And Heart Palpitations After Taking Diet Medication?
want to ask .. After I took the diet medication my heart became pounding and cold sweat .. But when I drank water my heart was normal a few seconds later .. Is that a side effect of the drug or what?
Thank you for asking HealthReplies.com. I am dr. Princess Claudya will answer your questions.
Diet medicine is a drug intended to lose weight. The mechanism of diet drugs in general is related to decreasing body fat mass. However, there are not a few diet drugs that can also lower sugar levels or body fluids which can actually be dangerous.
If your complaint is caused by the diet drug, it can be through the following mechanisms:
Diet medications that increase fluid secretion (dehydration)
Diet medications that lower blood sugar levels (hypoglycemia)
Decreases fat absorption
Increase fat usage / metabolism
Lowering appetite, resulting in the above mechanism
Based on your exposure, if the weakness you feel is caused by diet drugs, it could be through the fluid secretion mechanism that results in dehydration. This is reinforced by your improving condition after drinking water. However, it is possible that it is caused by other mechanisms.
As for other things that can cause you to complain of weakness apart from the effects of diet drugs, are:
Dehydration due to lack of drinking
Hypoglycemia due to insufficient food intake
Lack of sleep
Infectious diseases, such as flu
The consumption of diet drugs must be very careful. Avoid drugs or supplements that are not registered with the BPOM, because they have the potential to contain dangerous ingredients.
You should consult your complaints and the safety of the diet drugs you are taking with your internal medicine doctor. The doctor will dig further into your complaint and will perform a head to toe examination to determine the cause of your weakness. If necessary, the doctor will carry out supporting examinations such as blood tests, blood sugar, electrolytes, and so on. And after that the doctor will provide treatment for your complaint according to the underlying conditions. The doctor will also assess the safety of the dietary drug you are taking.
Things you can do to maintain a healthy ideal body weight are:
Do not carelessly take drugs / supplements that can be purchased over the counter. Consult your doctor first of the drugs or supplements that you will consume. The use of drugs / supplements without being adjusted to your condition, with the wrong dose is also very dangerous
Eat nutritious foods, according to the calories you need to carry out daily activities. Expand fruits and vegetables as a source of fiber which can help reduce your body's cholesterol levels
Drink lots of water, which is 2 liters per day
Get enough rest, sleep 7-8 hours a day
Exercise at least 3 times a week, duration 30-45 minutes consisting of aerobic and anaerobic exercise
Good stress management
Avoid foods high in saturated fat, high in salt, cigarettes, alcohol
That is the explanation from me. Hopefully helpful and useful. Get better soon :)
dr. Princess Claudya